Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2004, Issue 2, Pages 325-343
http://dx.doi.org/10.1155/S1026022604310010

Periodic solutions and stability for a delayed discrete ratio-dependent predator-prey system with Holling-type functional response

1Department of Mathematics, Tianjing University, Tianjing 300072, China
2Department of Mathematics, Lanzhou University, Gansu, Lanzhou 730000, China

Received 1 October 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lin-Lin Wang and Wan-Tong Li, “Periodic solutions and stability for a delayed discrete ratio-dependent predator-prey system with Holling-type functional response,” Discrete Dynamics in Nature and Society, vol. 2004, no. 2, pp. 325-343, 2004. https://doi.org/10.1155/S1026022604310010.